# SDR 2005UALA00642

- Difficulty date: July 8, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 41,663 hours, 15,387 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED JUST AFTER TAKEOFF.  FLIGHT DIVERTED DUE TO THUNDERSTORMS.  MAINTENANCE REPLACED THE RADAR ANTENNA ASSY (P/N 2041444-0401).  THE COMPONENT SHOP TESTING DID NOT REVEAL ANY FAILURES, HOWEVER THE AZIMUTH GEAR ASSY WAS FOUND WITH WATER CONTAMINATION. THE GEAR ASSY WAS DRIED AND THE ANTENNA DRIVE ASSY OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT HAS FLOWN WITHOUT RADAR PROBLEMS SINCE 9 JULY.
